MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110137
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during navio assisted surgery, the navio handpiece presented a continuous error after calibration.Procedure was resumed, after a non-significant surgical delay, by changing to manual technique.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the navio handpiece, part number pfsr110137, serial number (b)(6), intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.Refer to the navio surgical system user¿s manual, section assembling the hardware, assembling the handpiece for proper set up and handling.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a cable/connector failure.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO HANDPIECE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14670254
Report Number3010266064-2022-00493
Device Sequence Number5158432
Product Code OLO
UDI-Device Identifier00885556628515
UDI-Public00885556628515
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110137
Device Catalogue NumberPFSR110137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/11/2022
Supplement Report FDA Received Date08/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown